On the Cauchy dual of closed range operators

Ezzahraoui, H. and Mbekhta, Mostafa and Zerouali, E. H.: On the Cauchy dual of closed range operators. In: Acta scientiarum mathematicarum, (85) 1-2. pp. 231-248. (2019)

[img] Cikk, tanulmány, mű
math_085_numb_001-002_231-248.pdf
Hozzáférés joga: Campus

Download (225kB)

Abstract

We extend in this paper the notion of Cauchy dual to operators with closed range. We then give several useful properties of Cauchy duals extending the case of left-invertible operators. As a consequence, we show that a weak concavity concept of an operator induces a corresponding weak hyponormality of its Cauchy dual.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2019
Volume: 85
Number: 1-2
ISSN: 2064-8316
Page Range: pp. 231-248
Official URL: http://www.acta.hu
DOI: https://doi.org/10.14232/actasm-018-020-2
Uncontrolled Keywords: Matematika, Operátorok
Additional Information: Bibliogr.: p. 247-248. ; összefoglalás angol nyelven
Date Deposited: 2019. Sep. 25. 10:45
Last Modified: 2019. Sep. 25. 10:45
URI: http://acta.bibl.u-szeged.hu/id/eprint/62144

Actions (login required)

View Item View Item